Change search
ReferencesLink to record
Permanent link

Direct link
Order convexity and concavity of Lorentz spaces Λ p,w, 0
Department of Mathematical Sciences, University of Memphis.
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
2004 (English)In: Studia Mathematica, ISSN 0039-3223, E-ISSN 1730-6337, Vol. 160, no 3, 267-286 p.Article in journal (Refereed) Published
Abstract [en]

We study order convexity and concavity of quasi-Banach Lorentz spaces ${\Lambda}_{p,w}$, where $0

Place, publisher, year, edition, pages
2004. Vol. 160, no 3, 267-286 p.
Research subject
URN: urn:nbn:se:ltu:diva-7012Local ID: 558187c0-ba94-11db-b560-000ea68e967bOAI: diva2:979899
Validerad; 2004; 20070112 (kani)Available from: 2016-09-29 Created: 2016-09-29Bibliographically approved

Open Access in DiVA

fulltext(157 kB)1 downloads
File information
File name FULLTEXT01.pdfFile size 157 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Maligranda, Lech
By organisation
Mathematical Science
In the same journal
Studia Mathematica

Search outside of DiVA

GoogleGoogle Scholar
Total: 1 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

ReferencesLink to record
Permanent link

Direct link